# SDR AMTA200800156

- Difficulty date: February 28, 2008
- Submitted: March 14, 2008
- Operation: Air carrier
- Aircraft: N314TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30640
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Rail
- Condition: Corroded
- Location: Bs 767
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RAIL ASSY RBL 13.84, STA 767, HAVE LIGHT CORROSION.  REMOVED CORROSION, ORG MAT .44, FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A, DETAIL D, FABRICATED REPAIR PART FROM IAW EA 737-5300-08-A0036.
